Alert archive / Arkansas / River Flood Advisories in 2010
River Flood Advisory 21, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at May 27, 2010, 10:26 AM CDT for Crittenden County, Lee County, Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tennessee. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2010, 10:26 AM CDT (15:26 UTC)
- Expired
- May 30, 2010, 8:35 AM CDT
- In force
- 70 hr
- Issued by
- NWS Memphis, TN
Counties Crittenden County, AR, Lee County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Memphis (MEMT1).
- Action stage
- 28 ft
- Minor stage
- 34 ft
- Moderate stage
- 40 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
107 WGUS84 KMEG 271526 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1026 AM CDT THU MAY 27 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND LAKE COUNTIES ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED AROUND 900 PM THURSDAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MOC155-TNC045-095-281526- /O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1026 AM CDT THU MAY 27 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL SATURDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 35.9 FEET * FLOOD STAGE IS 37.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 35.8 FEET THIS AFTERNOON * AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR THE RIVER OCCURS $$ ARC035-077-MSC033-143-TNC157-281526- /O.NEW.KMEG.FL.Y.0021.100527T1526Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1026 AM CDT THU MAY 27 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 28.6 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS AFTERNOON * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER $$
6 follow-up statements
654 WGUS84 KMEG 280100 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 800 PM CDT THU MAY 27 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND LAKE COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MOC155-TNC045-095-290100- /O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 800 PM CDT THU MAY 27 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL SATURDAY AFTERNOON. * AT 07 PM THURSDAY THE STAGE WAS 35.7 FEET * FLOOD STAGE IS 37.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 35.5 FEET AFTER MIDNIGHT TOMORROW * AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR THE RIVER OCCURS $$ ARC035-077-MSC033-143-TNC157-290059- /O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 800 PM CDT THU MAY 27 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 07 PM THURSDAY THE STAGE WAS 28.6 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET AFTER MIDNIGHT TOMORROW * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER $$
611 WGUS84 KMEG 281525 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1025 AM CDT FRI MAY 28 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT TIPTONVILLE AFFECTING PEMISCOT...DYER AND LAKE COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MOC155-TNC045-095-291525- /O.CON.KMEG.FL.Y.0020.000000T0000Z-100529T1944Z/ /TPTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1025 AM CDT FRI MAY 28 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT TIPTONVILLE * UNTIL SATURDAY AFTERNOON. * AT 10 AM FRIDAY THE STAGE WAS 35.1 FEET * FLOOD STAGE IS 37.0 FEET * FORECAST...THE RIVER WILL FALL TO NEAR 34.9 FEET THIS AFTERNOON * AT 36.0 FEET...WIDESPREAD FLOODING OF UNPROTECTED FARMLAND NEAR THE RIVER OCCURS $$ ARC035-077-MSC033-143-TNC157-291525- /O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1025 AM CDT FRI MAY 28 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 10 AM FRIDAY THE STAGE WAS 28.5 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 28.6 FEET THIS AFTERNOON * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER $$
683 WGUS84 KMEG 290228 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 927 PM CDT FRI MAY 28 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC035-077-MSC033-143-TNC157-300227- /O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 927 PM CDT FRI MAY 28 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 09 PM FRIDAY THE STAGE WAS 28.4 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL FALL TO 28 FEET BY MONDAY. * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER. $$
252 WGUS84 KMEG 291538 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1038 AM CDT SAT MAY 29 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC035-077-MSC033-143-TNC157-301538- /O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1038 AM CDT SAT MAY 29 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 10 AM SATURDAY THE STAGE WAS 28.3 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL FALL TO NEAR 28.1 FEET THIS AFTERNOON * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER $$
321 WGUS84 KMEG 300157 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 857 PM CDT SAT MAY 29 2010 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... LAUDERDALE...LAKE...DYER AND PEMISCOT COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED AROUND 1000 AM SUNDAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-TNC045-095-097-MOC155-310157- /O.CON.KMEG.FL.Y.0023.000000T0000Z-100602T1836Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 857 PM CDT SAT MAY 29 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL WEDNESDAY AFTERNOON. * AT 08 PM SATURDAY THE STAGE WAS 30.8 FEET * FLOOD STAGE IS 32.0 FEET * FORECAST...THE RIVER WILL FALL TO NEAR 30.5 FEET EARLY SUNDAY MORNING AND CONTINUE TO FALL THROUGH THE WEEK. * AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET AREA IS FLOODING. $$ ARC093-TNC097-167-310157- /O.CON.KMEG.FL.Y.0022.000000T0000Z-100602T1832Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 857 PM CDT SAT MAY 29 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL WEDNESDAY AFTERNOON. * AT 08 PM SATURDAY THE STAGE WAS 27.6 FEET * FLOOD STAGE IS 28.0 FEET * FORECAST...THE RIVER WILL FALL TO NEAR 27.5 FEET EARLY SUNDAY MORNING AND CONTINUE TO FALL THROUGH THE WEEK. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK. THE SETTLEMENT ON CRAWFORD ROAD EAST OF CRUTCHER LAKE ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG OPEN LAKE ROAD. OUT-OF-BOUNDS ROAD AND GRAMMER ROAD ARE FLOODING. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. ARKANSAS COUNTY HIGHWAY 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE NORTH AND NORTHEAST OF O'DONNELL BEND. ROAD AT RAPEE BAYOU FLOODED. $$ ARC035-077-MSC033-143-TNC157-310157- /O.CON.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 857 PM CDT SAT MAY 29 2010 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT MEMPHIS * UNTIL MONDAY AFTERNOON. * AT 08 PM SATURDAY THE STAGE WAS 28.1 FEET * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER WILL FALL TO 27.9 FEET SUNDAY MORNING AND CONTINUE TO FALL THROUGH THE WEEK. * AT 28.0 FEET...FLOODING IS OCCURRING IN ISOLATED LOWLANDS ALONG THE RIVER $$
391 WGUS84 KMEG 301335 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 835 AM CDT SUN MAY 30 2010 ...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE... DESOTO...TUNICA AND SHELBY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC035-077-MSC033-143-TNC157-301405- /O.CAN.KMEG.FL.Y.0021.000000T0000Z-100531T1823Z/ /MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 835 AM CDT SUN MAY 30 2010 THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER AT MEMPHIS * AT 8 AM SUNDAY THE STAGE WAS 27.7 FEET AND FALLING * FLOOD STAGE IS 34.0 FEET * FORECAST...THE RIVER IS EXPECTED TO FALL TO NEAR 27.5 FEET THIS AFTERNOON $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at May 27, 9:37 AM CDT, 49 minutes earlier.
Area forecast discussion, May 27, 9:37 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 937 AM CDT THU MAY 27 2010 .DISCUSSION... SKIES ARE MOSTLY SUNNY THIS MORNING ACROSS MUCH OF THE FORECAST AREA WITH TEMPERATURES MAINLY IN THE MID TO UPPER 70S. SOME ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS THEY HAVE OVER THE LAST FEW DAYS. WILL UPDATE FORECAST TO REMOVE SOME MORNING WORDING WITH NO BIG CHANGES PLANNED AT THIS TIME. ARS && .PREV DISCUSSION... /ISSUED 625 AM CDT THU MAY 27 2010/ UPDATE... UPDATED FOR 12Z TAF DISCUSSION. PREV DISCUSSION... /ISSUED 420 AM CDT THU MAY 27 2010/ DISCUSSION...FORECAST FOCUS ON BROKEN RECORD FORECAST FOR THE NEXT 7 DAYS. AT 09Z THIS MORNING...CLEAR SKIES AND PATCHY FOG WERE PREVALENT ACROSS THE MIDSOUTH WITH TEMPERATURES IN THE MID TO UPPER 60S. A WEAK COLD FRONT WAS ANALYZED ACROSS THE MID MISSISSIPPI RIVER VALLEY. THIS COLD FRONT WILL SAG SOUTH TODAY AND SPARK OFF ADDITIONAL THUNDERSTORMS BY AFTERNOON. MUCH OF THE ACTIVITY WILL BE CONFINED TO AREAS NORTH OF JACKSON TN AND JONESBORO AR WHERE THE STRONGER FORCING WILL RESIDE. ISOLATED THUNDERSTORMS CAN BE EXPECTED FURTHER SOUTH. A FEW STORMS MAY BECOME SEVERE NEAR THE FRONT...BUT THE THREAT IS PRETTY LOW ELSEWHERE. THE FRONT WILL PASS THROUGH THE MIDSOUTH OVERNIGHT...BUT THE LOSS OF DAYTIME INSTABILITY SHOULD KEEP COVERAGE OF CONVECTION QUITE LOW. CLEARING SKIES OVERNIGHT AND LIGHT WINDS MAY PROMOTE MORE PATCHY FOG. THE FRONT WILL STALL OVER NORTHERN OR CENTRAL MISSISSIPPI FRIDAY. ALONG AND SOUTH OF THE FRONT WILL BE THE AREAS WITH MOST CONVECTION AS INCREASING DAYTIME INSTABILITY COINCIDES WITH MOST FORCING...ALTHOUGH AN UNSTABLE ATMOSPHERE WILL ALLOW FOR ISOLATED STUFF FURTHER NORTH AS WELL. A FEW STORMS MAY BE SEVERE AGAIN ALONG AND SOUTH OF THE FRONT FRIDAY AFTERNOON. THE FRONT WILL WASH OUT AS ANOTHER MID LEVEL LOW PRESSURE DEVELOPS AND STALLS OVER THE SOUTHEAST U.S. THROUGH THE MIDDLE OF NEXT WEEK. THIS IS A FAIRLY SIGNIFICANT CHANGE FROM PREVIOUS MODEL RUNS. INSTEAD OF HOT TEMPERATURES AND A CAPPED ATMOSPHERE...THE RIDGE NOW LOOKS TO STAY WEST AND LOWER HEIGHTS WILL REMAIN OVER THE MIDSOUTH. THUS...SCATTERED THUNDERSTORMS ARE EXPECTED DAILY THROUGH WEDNESDAY WITH THE BEST COVERAGE APPEARING TO BE SUNDAY. WEAK WINDS THROUGH THE ATMOSPHERE AND PRECIPITABLE WATER VALUES RANGING FROM 1.5 TO 2 INCHES WILL BRING A THREAT FOR VERY HEAVY RAIN/LOCALIZED FLASH FLOODING AND A LOW PROBABILITY OF SEVERE WEATHER DAILY. TEMPERATURES THROUGH THE PERIOD WILL REMAIN ABOVE AVERAGE...HIGHS GENERALLY IN THE MID 80S TO LOWER 90S AND LOWS IN THE MID 60S TO LOWER 70S. BORGHOFF AVIATION... 12Z TAF CYCLE PERSISTANCE WILL RULE TODAYS FORECAST WITH EARLY MORNING VISBY RESTRICTIONS DOWN TO MVFR/IFR IN FOG...THEN PRIMARILY VFR CEILINGS AND VISBYS THROUGH THE REMAINDER OF TODAY AND THIS EVENING EXPECTED. THERE MAY BE BRIEF REDUCTIONS BELOW VFR CEILINGS AND VISBYS IN THUNDERSTORMS...BUT PINPOINTING ANY SPECIFIC FAVORED AREA FOR CONVECTIVE DEVELOPMENT REMAINS DIFFICULT. AGAIN...HAVE ADDED CB GROUP TO ALL TAF SITES TO ACCOUNT FOR SCATTERED CONVECTION THIS AFTERNOON AND EVENING. CONVECTION SHOULD DIMINISH THIS EVENING WITH LINGERING CONVECTIVE DEBRIS CLOUDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE. REGARDLESS...CEILINGS AND VISBYS WILL REMAIN VFR UNTIL LATE TONIGHT WHEN VISBYS MAY AGAIN BECOME RESTRICTED IN FOG. WINDS SHOULD REMAIN LIGHT OUT OF THE NORTH THROUGH THE TAF PERIOD. JLH && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... MEM 90 71 87 68 / 20 10 30 10 MKL 89 66 86 61 / 30 20 30 10 JBR 89 68 85 63 / 30 20 20 10 TUP 90 68 88 66 / 20 10 40 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 27, 4:48 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 448 AM CDT THU MAY 27 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 448 AM CDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS MORNING THROUGH EARLY THIS EVENING...MOST NUMEROUS NORTH OF JACKSON AND JONESBORO ALONG A COLD FRONT. A FEW STORMS MAY BECOME SEVERE. PATCHY FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEDNESDAY... MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS MAY BECOME SEVERE EACH DAY. LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE DUE TO THE SLOW MOVEMENT OF STORMS. PATCHY FOG IS POSSIBLE EACH NIGHT THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EACH AFTERNOON AND EARLY EVENING THROUGH NEXT WEDNESDAY. BORGHOFF
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 52 min |
| May 27, 5:05 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 40 min |
| May 27, 5:51 PM CDT | Areal Flood Advisory | MEG | Prentiss | 84 min |
| May 27, 6:03 PM CDT | Flash Flood Warning | MEG | Monroe | 3 hr |
| May 27, 6:10 PM CDT | Flash Flood Warning | MEG | Alcorn, Lee, Prentiss | 3 hr |
| May 27, 4:45 PM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| May 27, 4:48 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 42 min |
| May 27, 5:18 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 42 min |
| May 27, 5:57 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy | 48 min |
| May 27, 6:01 PM CDT | Flash Flood Warning | MEG | Chester, Hardin, Henderson, McNairy | 3 hr |
| May 27, 6:04 PM CDT | Flash Flood Warning | MEG | Chester, Hardin, Henderson, McNairy | 3 hr |
Nearby
River Flood Advisories in Arkansas, 2010River Flood Advisories in Mississippi, 2010River Flood Advisories in Tennessee, 2010Every river flood advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.